JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 1, Article 20
Uniqueness Of A Meromorphic Function And Its Derivative

    Authors: Indrajit Lahiri, Arindam Sarkar,  
    Keywords: Meromorphic functions, Derivative, Sharing value.  
    Date Received: 23/10/03  
    Date Accepted: 26/01/04  
    Subject Codes:


    Editors: Matti Vuorinen,  

In the paper we consider the problem of uniqueness of meromorphic functions sharing one finite nonzero value or one finite nonzero function with their derivatives and answer some open questions posed by K.W. Yu.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login